Some group-theoretical approaches to skew left braces
Resumen: The algebraic structure of skew left brace has become a useful tool to construct set-theoretic solutions of the Yang-Baxter equation. In this survey we present some descriptions of skew left braces in terms of bijective derivations, triply factorised groups, and regular subgroups of the holomorph of a group, as well as some applications of these descriptions to the study of substructures, nilpotency, and factorised skew left braces.
Idioma: Inglés
DOI: 10.22108/ijgt.2022.132214.1776
Año: 2023
Publicado en: International Journal of Group Theory 12, 2 (2023), 99-109
ISSN: 2251-7669

Financiación: info:eu-repo/grantAgreement/ES/DGA/E22-20R
Financiación: info:eu-repo/grantAgreement/ES/MCINN-AEI/PGC2018-095140-B-I00
Tipo y forma: Article (Published version)
Área (Departamento): Área Algebra (Dpto. Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.


Exportado de SIDERAL (2024-03-22-09:48:38)


Visitas y descargas

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2024-03-22, last modified 2024-03-22


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)